# SDR CA120405003

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,396 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, THE FLIGHT CREW REPORTED HAVING A SPEED BRAKE DISAGREE ON APPROACH. FLIGHT LANDED NORMALLY T/S SYS.  PERFORMED MULTIFUNCTION SPOILER PCU RIGGING IAW AMM 27-65-01.  SYS CHECK GOOD.  PERFORMED FLT CONTROLS RETURN-TO-SERVICE TEST. NO FAULTS NOTED IAW AMM 27-00-00-070-801-A.
